
ALGINA 650MG TABLET 10'S
By GENO PHARMACEUTICALS LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 650 MG
₹ 10.7115% OFF
1 Alternative Available 
Product Summary
Offer Price | ₹ 10.71 |
---|---|
Your Savings | ₹ 1.89 (15% on MRP) |
Medicines with same composition as ALGINA 650MG TABLET 10'S
Customer Reviews
Saurav
Genuine product....
Reviewed on 11 Jan 2024
Saurav
Reviewed on 11 Jan 2024
Genuine product....
Sagar Christian
medkart pharmacy medicine is very nice 👍
Reviewed on 27 Nov 2023
Sagar Christian
Reviewed on 27 Nov 2023
medkart pharmacy medicine is very nice 👍
Sachin Dodhiwala
Very good place for medicine allmost all the medicine are available at discounted rate.
Reviewed on 10 Mar 2024
Sachin Dodhiwala
Reviewed on 10 Mar 2024
Very good place for medicine allmost all the medicine are available at discounted rate.
khozema kaukawala
Well satisfying products.
Generic medicines are way cheaper and of very good quality.
Staff is wel
Show More
Reviewed on 08 Sep 2023
khozema kaukawala
Reviewed on 08 Sep 2023
Well satisfying products. Generic medicines are way cheaper and of very good quality. Staff is wel Show More
DD Sanghavi
Medkart is very good for generic medicines
Reviewed on 14 Jul 2023
DD Sanghavi
Reviewed on 14 Jul 2023
Medkart is very good for generic medicines